# SDR USAA051034

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- Aircraft time: 50,585 hours, 50,585 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Worn
- Location: Bs 664-727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM LEFT OUTBOARD FLANGE STA 664 TO 727 DAMAGED.  REMOVED DAMAGE, FAB & INSTALLED FILLER PLUGS, REPAIR STRAP AND APPROP SHIMS INCLUDED IAW EA 96777, DEFECT SIZE: 60 INCHES OF SURFACE WEAR AT FAIRING ATTACH HOLES AND STRAP.
